MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED

SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED
Catalog Number CB-01FGB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Physical Entrapment (2327); Joint Dislocation (2374)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sensory medical has followed up on 04/01/2026, 04/03/2026, 4/07/2026, and 04/10/2026 [emails] and 04/13/2026 and 04/14/2026 [phone calls] to obtain details relevant to the investigation.The parent did not respond to the requests by sensory medical.Sensory medical advised the parent to discontinue use of the bed until the issues could be resolved.Multiple statements are made in the cubby bed user manual regarding safe use of the bed to prevent elopement and other safety concerns.Page 3 of the cubby bed user manual contains a warning for entrapment hazard."to avoid dangerous gaps do not use this product without the safety sheets completely zipped and locked in place to the sidewall.Safety sheet with lock in place is always required." page 3 of the cubby bed user manual contains a warning for "use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks, and safety sheets every 30 days." page 3 of the cubby bed user manual contains a warning for "if any damage is present, immediately discontinue use and contact cubby for repair or replacement." page 5 contains a parts list, which includes the safety sheets and locks.Page 11 instructs to secure the safety sheet zipper to the loop on the canopy with the lock to prevent the patient user from removing the sheet.Do not use the product without the safety sheets zipped and locked in place.On page 15 "what happens if my cubby rips or i notice other damage? please contact us right away.Only use your cubby bed when it is assembled correctly and is in safe working condition." page 15 assembly + care faq's includes description and use of the locks on the safety sheets and the technology hub zippers.Page 22 includes a monthly maintenance checklist, one check is: "safety sheet fabric, cord loop and zippers have no tears, rips or snags and lock is secured." on page 22 includes a monthly maintenance checklist, one check is: "each zipper on the canopy is functional and seams of zippers are intact." page 22 of the user manual, maintenance checklist, describes discontinuing use of the bed if anything is damaged or missing.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.
 
Event or Problem Description
Per parent, their son broke the safety sheet zipper teeth, preventing the sheet from being installed.Per parent, they continued use of the damaged safety sheet without the sheet being fully assembled, then the child became entrapped between the mattress and the frame.Per parent, the entrapment led to the dislocation of the child's knee, which resulted in a visit to the emergency room.Per parent, at the er, an hcp fixed the child's knee and sent them home.Per parent, the child is doing "okay" since the visit.Per parent, a similar event has occurred 3 times, with two requiring trips to the er.

Brand Name
CUBBY BEDS
Common Device Name
CANOPY BED
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key24959906
Report Number3016541541-2026-00028
Device Sequence Number10138901
Product Code OYS
UDI-Device Identifier00860007550249
UDI-Public860007550249
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberCB-01FGB
Device Lot Number240912M12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale